# SDR UPS98826538

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERCOSTAL CRACKED BTWN FS 360 TO 380 AT LONG-33R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT IAW SRM 51-1-20D AND DWG 5750726.
